Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 4, NWS Milwaukee, WI

March 14, 2025Dane County, Green County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 14, 2025, 11:11 PM CDT for Dane County, Green County, Rock County, Wisconsin. It was in force for 64 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2025, 11:11 PM CDT (04:11 UTC)
Expired
Mar 15, 2025, 12:15 AM CDT
In force
64 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dane County, WI, Green County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 11:25 PM CDTTSTM WND GST 653 N Evansville, WITrees down in Town of Union.
Mar 14, 11:27 PM CDTTSTM WND GST 653 Se Brodhead, WITrees down with power lines down.
Mar 14, 11:39 PM CDTTSTM WND GST 652 Sw Janesville, WITree damage on the southwest side of Janesville.
Mar 14, 11:42 PM CDTTSTM WND DMGJanesville, WIRoof reported blown off.
Mar 14, 11:45 PM CDTTSTM WND DMG1 Nw Beloit, WIMultiple trees on trailers.
Mar 14, 11:45 PM CDTTSTM WND DMG1 Nw Beloit, WISnapped trees.
Mar 14, 11:45 PM CDTTSTM WND DMG3 N Edgerton, WITree came through a roof of a home.
Mar 14, 11:50 PM CDTTSTM WND GST 752 E Edgerton, WIMesonet station WI088 I-39 90 At Sth 59 Newville.
Mar 14, 11:50 PM CDTTSTM WND GST 753 Nne Janesville, WIMesonet station WI089 I-39 90 At Sth 26.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 10:02 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
2519 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

528 
WUUS53 KMKX 150411
SVRMKX
WIC025-045-105-150515-
/O.NEW.KMKX.SV.W.0004.250315T0411Z-250315T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1111 PM CDT Fri Mar 14 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Green County in south central Wisconsin...
  Rock County in south central Wisconsin...
  Southern Dane County in south central Wisconsin...

* Until 1215 AM CDT.

* At 1111 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Blanchardville to near Albany
  to near Durand, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts. These storms have a history of 
           producing 50 to 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fulton, Oregon, Hanover, Stoughton, Avalon, Cooksville, Footville,
  Brodhead, Brooklyn, Juda, Dayton, Mount Vernon, Foxhollow,
  Edgerton, Orfordville, Blue Mounds, Albany, Janesville, Fitchburg,
  and Mount Horeb.

Other landmarks included are the following Location York Memorial
Church.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4251 8974 4262 8984 4305 8983 4304 8942
      4288 8901 4285 8901 4284 8890 4249 8879
TIME...MOT...LOC 0411Z 243DEG 22KT 4289 8978 4267 8952 4248 8933 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

HEEREN
2 follow-up statements
409 
WWUS53 KMKX 150435
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1135 PM CDT Fri Mar 14 2025

WIC025-045-105-150515-
/O.CON.KMKX.SV.W.0004.000000T0000Z-250315T0515Z/
Green WI-Rock WI-Dane WI-
1135 PM CDT Fri Mar 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN GREEN...ROCK AND SOUTHERN DANE COUNTIES...

At 1134 PM CDT, severe thunderstorms were located along a line
extending from near Belleville to near Evansville to near Beloit,
moving northeast at 25 mph.

HAZARD...70 mph wind gusts.

SOURCE...Trained weather spotters report tree damage and wind gusts 
         up to 65 mph.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Fulton, Oregon, Hanover, Stoughton, Avalon, Cooksville, Footville,
Brodhead, Brooklyn, Dayton, Mount Vernon, Foxhollow, Edgerton,
Orfordville, Albany, Janesville, Fitchburg, Attica, Belleville, and
Afton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8936 4266 8947 4294 8966 4304 8968
      4304 8942 4288 8901 4285 8901 4284 8890
      4249 8879
TIME...MOT...LOC 0434Z 231DEG 23KT 4291 8953 4273 8931 4252 8912 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

HEEREN
500 
WWUS53 KMKX 150458
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1158 PM CDT Fri Mar 14 2025

WIC025-045-105-150515-
/O.CON.KMKX.SV.W.0004.000000T0000Z-250315T0515Z/
Green WI-Rock WI-Dane WI-
1158 PM CDT Fri Mar 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN GREEN...ROCK AND SOUTHERN DANE COUNTIES...

At 1158 PM CDT, severe thunderstorms were located along a line
extending from near Fitchburg to near Edgerton to near Clinton,
moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fulton, Oregon, Hanover, Stoughton, Avalon, Cooksville, Footville,
Brodhead, Brooklyn, Dayton, Mount Vernon, Foxhollow, Edgerton,
Orfordville, Albany, Janesville, Fitchburg, Attica, Belleville, and
Afton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8936 4266 8947 4294 8966 4304 8968
      4304 8942 4288 8901 4285 8901 4284 8890
      4249 8879
TIME...MOT...LOC 0458Z 270DEG 22KT 4297 8936 4279 8914 4258 8895 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

HEEREN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 10:15 PM CDT, 56 minutes earlier. Its key messages:

  • A line of strong to severe thunderstorms will move into the region from the southwest this evening, progressing eastward through the late night hours. The main severe weather threat is strong winds.
  • Very strong winds are expected during the day on Saturday; 40-50 MPH gusts are likely, with a few gusts approaching 60 MPH.
  • Southerly gale force gusts up to 40 to 45 kt are expected over Lake Michigan on Saturday. Brief gusts up to 50 kt are possible in nearshore areas from Milwaukee to Kenosha Saturday morning.
Area forecast discussion, Mar 14, 10:15 PM CDT, 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1015 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- A line of strong to severe thunderstorms will move into the
  region from the southwest this evening, progressing eastward
  through the late night hours. The main severe weather threat
  is strong winds.

- Very strong winds are expected during the day on Saturday;
  40-50 MPH gusts are likely, with a few gusts approaching 60
  MPH.

- Southerly gale force gusts up to 40 to 45 kt are expected over
  Lake Michigan on Saturday. Brief gusts up to 50 kt are
  possible in nearshore areas from Milwaukee to Kenosha Saturday
  morning.

&&

.UPDATE...
Issued 1015 PM CDT Fri Mar 14 2025

A line of strong to severe storms is still expected to lift
through the forecast area late this evening into early
tonight. Dewpoints continue to gradually inch upward ahead of
this line, with mild temps persisting under breezy southerly
winds. This is helping to maintain some marginal CAPE across
southern Wisconsin. Plenty of wind shear across the area though,
with a strong low level jet nosing into southern Wisconsin.
While the current radar presentation isn't very impressive, it
isn't taking much to mix down the stronger winds aloft. Still
getting occasional reports upstream of gusts pushing 50 knots.
This strong wind potential is expected to be the main severe
weather concern as this line moves through.

Current timing puts the line in the Madison area by midnight
and the Milwaukee area by 2 am, though the line could speed up
as it progresses. Will watch the potential for strong winds
behind the line as well given latest model soundings and a few
stronger gusts up stream.

DDV

&&

.SHORT TERM...
Issued 338 PM CDT Fri Mar 14 2025

Tonight through Sunday:

Strong low pressure will track from NE to southeast MN tonight.
Gusty southerly winds are ongoing over southern WI this
afternoon, with gusts "behaving" by staying under the Wind
Advisory criteria of 45 mph. Onshore winds along the lakeshore
are keeping wind gusts out all together. However, a brief
period of higher winds (due to the low level jet pushing into
southern WI just ahead of a line of convection) is possible
across southern WI this evening, primarily along the WI/IL
border, so a few gusts over 45 mph are possible. With the
inversion set in by that time, not overly confident we will
achieve widespread gusts that high.

A line of thunderstorms along an occluding front will track
southwest to northeast through southern WI from late evening
into the early overnight hours. Expecting it to reach southwest
WI between 9 and 10pm, Madison 10 to 11pm, Milwaukee 11-12pm,
and Sheboygan 12-1am. This timing is what the HRRR and most of
the meso models suggest and lines up with the initiation of the
WoFS upstream.

With the line of storms moving into an area with up to 750 j/kg
of CAPE, severe- level winds (greater than 58mph) are possible.
The simple momentum transfer from convection with the strong
winds just above the surface support this threat. As for the
QLCS tornado risk, that continues to be on the low side since
the 0-3km shear is mostly parallel to the storm movement. That
said, the magnitude of the shear is large so it does not take
much to allow for brief spin- ups and we will be watching for
this.

The line of storms will clear southeast WI by 3AM. The surface
low will continue to deepen as it moves into northwest WI
Saturday morning. Another period of very strong winds with
another low level jet in a dry slot will push into southeast WI
Saturday morning around sunrise. Expecting a period of deep
mixing to tap into very strong winds (up to 60 mph) with this
feature, and also timing it before any lake breeze component
kicks in and shuts down the gusts along the lakeshore. A brief
High Wind Warning is in effect (7am to noon) for southeast WI
(left out the lakeshore counties north of Milwaukee at this
time). The headline will transition to a Wind Advisory from noon
to 5pm. Elsewhere (except western counties), a Wind Advisory is
in effect from 7am to 5pm.

Wrap-around precip in the form of light rain or sprinkles is
possible for inland areas Saturday, and for southeast WI
Saturday night into Sunday morning. Sunday morning precip may be
in the form of light and wet snow (not accumulating) due to
temperatures through the column below freezing. Moisture is the
questionable factor. Early morning lows will be in the 20s.
Slightly gusty northwest winds (25 mph) are expected on Sunday,
and highs will be in the 40s. Sunday night lows will be in the
mid 20s with calm winds.

Cronce

&&

.LONG TERM...
Issued 338 PM CDT Fri Mar 14 2025

Monday through Friday:

Monday (decently confident in this forecast):
A ~1000mb low is expected to track from the Dakotas through
northern Wisconsin on Monday, though the low/mid- tropospheric
baroclinic zone is well north of our region (UP of Michigan and
Lake Superior), with models producing an E-W axis of precipitation
up there, likely leaving our region dry with breezy south winds.
Inland daytime highs currently forecast around 60 degrees.
Lakeshore highs will depend on the precise wind direction
(slightly west or east of due south), any small wind component off
the lake would hold highs to the low / mid 50s there.

Tuesday and onwards (a difficult forecast):
For Tuesday, low pressure develops over the Central Plains and
tracks northeast, likely along or just south of our region through
mid next week (though plenty of time for the system track to
evolve). If this track were to verify, the expectation would be a
prolonged period of wet weather mid next week (perhaps Tue night
into early Thu), likely featuring light / moderate rain for the
first half, with a transition to snow and decreasing precip
intensity thereafter. If the system were to track slightly further
north and/or feature more gulf moisture, thunderstorms would be
possible for the onset phase. A gusty north to northwest wind
field would then usher in cooler air. Again, plenty of time for
this forecast to change.

Sheppard

&&

.AVIATION...
Issued 1015 PM CDT Fri Mar 14 2025

A line of strong to severe storms is still expected to lift
through the forecast area late this evening into early tonight.
Based on the current environment along with upstream radar and
reports, thinking strong winds are the main severe threat as
this line moves through. Current timing puts the line in the
Madison area by 05Z and the Milwaukee area by 07Z, though the
line could speed up as it progresses. Will watch the potential
for strong winds behind the line as well given latest model
soundings and a few stronger gusts up stream. The better chance
for stronger winds will come on Saturday, especially during the
morning hours with wind gusts of 40 to 50 knots possible. The
highest gusts are expected to be across southeast portions of
the forecast area.

Mainly VFR conditions will persist through tonight, with some
lower clouds possible from Madison westward tomorrow as a colder
airmass pushes into the area. Could see a few rain showers in
the west as well.

DDV

&&

.MARINE...
Issued 338 PM CDT Fri Mar 14 2025

Gusty southeast winds will persist into tonight as low pressure
of 28.8 inches lifts from Nebraska to southern Minnesota.
Widespread gales are not expected tonight, but a few gusts may
approach gale force. A line of strong thunderstorms will move
across the lake late tonight, with locally higher winds and
waves.

Southerly winds just above the surface will be over 50 kt on
Saturday. Thus, despite the cold water, high-end gale force
gusts are likely. No change to the current Gale Warning timing
of 7AM to 7PM CDT for the open lake. For the nearshore, a brief
period of 45 to 50 kt winds are looking likely Saturday morning
between 7AM and Noon, so a Storm Warning is in effect there -
highest gusts will be closest to the lakeshore.

Winds will shift to the northwest late Saturday night as a cold
front moves through the area, eventually turning back to the south
early Monday.

Cronce

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...High Wind Warning...WIZ065-WIZ066-WIZ070-WIZ071-WIZ072...7 AM
     Saturday to noon Saturday.

     Wind Advisory...WIZ065-WIZ066-WIZ070-WIZ071-WIZ072...noon
     Saturday to 5 PM Saturday.

     Wind Advisory...WIZ051-WIZ052-WIZ057-WIZ058-WIZ059-WIZ060-
     WIZ063-WIZ064-WIZ068-WIZ069...7 AM Saturday to 5 PM
     Saturday.

LM...Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-
     LMZ565-LMZ567-LMZ643-LMZ644-LMZ669-LMZ671-LMZ673-LMZ675-
     LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-
     LMZ878...7 AM Saturday to 7 PM Saturday.

     Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 AM
     Saturday.

     Gale Warning...LMZ645-LMZ646...noon Saturday to 7 PM Saturday.

     Storm Warning...LMZ645-LMZ646...7 AM Saturday to noon Saturday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Mar 14, 9:39 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
939 PM CDT Fri Mar 14 2025

WIZ046-047-051-052-056>060-062>072-160245-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
939 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A line of strong to severe thunderstorms will move across the
area late this evening into the overnight hours. Strong winds are
possible with this line of storms.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Very gusty southerly winds are expected during the day Saturday,
with gusts in excess of 50 MPH at times. A brief window of strong
south wind gusts up to 60 MPH is expected in southeast Wisconsin
Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

LMZ643>646-160245-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
939 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Small Craft Advisory is in effect for elevated southerly winds
and waves.

Thunderstorms are expected late this evening into the overnight
hours. A few strong to severe storms may occur, with strong winds
the main hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Southerly gales are expected on Saturday, and a brief period of
storm force wind gusts are likely from North Point Light to
Winthrop Harbor Saturday morning.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-160245-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
939 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Thunderstorms are expected this evening and overnight, especially
across the southern half of the lake. Strong winds and locally
elevated waves are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Southerly gale force gusts are expected on Saturday, and a Gale
Warning is in effect.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 10:04 PM CDTSevere Thunderstorm WarningMKXGreen, Iowa, Lafayette41 min
Mar 14, 10:34 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk41 min
Mar 14, 10:38 PM CDTSevere Thunderstorm WarningMKXGreen, Iowa, Lafayette37 min
Mar 14, 11:28 PM CDTSpecial Weather StatementMKXColumbia, Dane, Sauk47 min
Mar 14, 11:44 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane, Dodge, Jefferson, Rock, Walworth61 min
Mar 14, 11:50 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha55 min
Mar 15, 12:04 AM CDTSpecial Weather StatementMKXGreen Lake, Marquette41 min
Mar 15, 12:09 AM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane, Dodge36 min
Mar 15, 12:18 AM CDTSpecial Marine WarningMKX87 min
Mar 15, 12:18 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine27 min
Mar 15, 12:24 AM CDTSpecial Weather StatementMKXDodge, Milwaukee, Ozaukee, Washington, Waukesha36 min
Mar 15, 12:30 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Jefferson, Milwaukee, Ozaukee and 2 more45 min
Mar 15, 12:42 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Green Lake, Marquette, Sheboygan33 min
Mar 15, 12:46 AM CDTSpecial Marine WarningMKX89 min
Mar 15, 1:02 AM CDTSpecial Weather StatementMKXKenosha, Racine28 min
Mar 15, 1:11 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Milwaukee, Ozaukee, Sheboygan, Washington and 1 more49 min
Mar 15, 1:47 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan26 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.